# SDR ABXA20250214037

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,893 hours, 24,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 851013
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 10,777 hours, 3,375 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE DEICING A/C  L ENGINE ANTI-ICE EICAS 5PSI L ENGINE PACK ILLUMINATED ON EICAS, A/C THEN RETURED TO THE GATE AND MTX GROUNDED A/C, MTX THEN TROUBLESHOT  PER FIM 36-20 FT 804 FOUND PRSOV VALVE STUCK CLOSED WITH ZERO PSI.REPLACED LH PRSOV PER AMM 36-11-09 ANTI ICE TEST ACCOMPLISHED PER AMM 30-21-00 NO DEFECTS NOTED A/C REMAINS NO ETOPS.AND RETURNED AC TO SERVICE.
